Volume 3, Issue 4
Eigenvalues and Eigenvectors of a Matrix Dependent on Several Parameters

Ji-Guang Sun

DOI:

J. Comp. Math., 3 (1985), pp. 351-364

Published online: 1985-03

Preview Full PDF 61 1599
Export citation
  • Abstract

This paper describes a method for investigating the analyticity and for obtaining perturbation expansions of eigenvalues and eigenvectors of a matrix dependent on several parameters. Some of results of this paper provide justification of the applications of the Newton method for inverse matrix eigenvalue problems.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-351, author = {Ji-Guang Sun}, title = {Eigenvalues and Eigenvectors of a Matrix Dependent on Several Parameters}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {4}, pages = {351--364}, abstract = { This paper describes a method for investigating the analyticity and for obtaining perturbation expansions of eigenvalues and eigenvectors of a matrix dependent on several parameters. Some of results of this paper provide justification of the applications of the Newton method for inverse matrix eigenvalue problems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9631.html} }
TY - JOUR T1 - Eigenvalues and Eigenvectors of a Matrix Dependent on Several Parameters AU - Ji-Guang Sun JO - Journal of Computational Mathematics VL - 4 SP - 351 EP - 364 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9631.html KW - AB - This paper describes a method for investigating the analyticity and for obtaining perturbation expansions of eigenvalues and eigenvectors of a matrix dependent on several parameters. Some of results of this paper provide justification of the applications of the Newton method for inverse matrix eigenvalue problems.
Ji-Guang Sun. (1970). Eigenvalues and Eigenvectors of a Matrix Dependent on Several Parameters. Journal of Computational Mathematics. 3 (4). 351-364. doi:
Copy to clipboard
The citation has been copied to your clipboard